MAUDE Adverse Event Report: CORDIS US. CORP TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US. CORP TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 451403H5
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the distal tip of a 4f 100cm 5 side-hole pigtail tempo diagnostic catheter was found cracked inside of the packaging and was not used.A new 4f 100cm 5 side-hole pigtail tempo diagnostic catheter was used as a replacement.There were no reported injuries to the patient.The device was stored and prepped per the instructions for use (ifu) and there was no damage to the device packaging.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: b4, g3, g6, h1, h2, h3, h6, and h11 complaint conclusion: as reported, the distal tip of a 4f 100cm 5 side-hole pigtail tempo diagnostic catheter was found cracked inside of the packaging and was not used.A new 4f 100cm 5 side-hole pigtail tempo diagnostic catheter was used as a replacement.There were no reported injuries to the patient.The device was stored and prepped per the instructions for use (ifu) and there was no damage to the device packaging.A non-sterile cath tempo 4f pig 100cm 5sh unit was received for analysis.During visual inspection, two kinked or bent sections were identified on the catheter body, located approximately at 77.5 cm and 92.0 cm from the hub.Additionally, the tip-straightener was received separately from the device.No damage was observed at the distal tip of the catheter.Dimensional analysis was performed near the identified damaged regions to verify the outer diameter (od) and inner diameter (id).All measurements were found to be within product specifications.Scanning electron microscopy (sem) was not conducted, as high-magnification visual inspection was sufficient to confirm the integrity of the diagnostic catheter tip.This evaluation verified that the tip was fully intact and undamaged.The reported complaint of ¿brite tip/distal tip ¿ cracked¿ was not confirmed.However, two kinked conditions were observed on the returned catheter body.The exact root cause of the kinks could not be determined.Storage and handling factors are considered possible contributors.Users are instructed to inspect devices for damage prior to and during use, and not to use any product showing signs of damage.Safety information is provided in the product labeling to raise awareness of associated risks.Per the instructions for use (ifu), although not intended as a risk mitigation strategy, users are advised to: ¿store in a cool, dark, dry place.Do not use if package is open or damaged." based on the available information and product analysis, there is no evidence to suggest that the observed condition is related to device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
TEMPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key21592835
Report Number9616099-2025-00384
Device Sequence Number21050104
Product Code DQO
UDI-Device Identifier10705032007696
UDI-Public(01)10705032007696(17)260831(10)18243560
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/31/2026
Device Catalogue Number451403H5
Device Lot Number18243560
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Supplement Date Received by Manufacturer03/24/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4F 100CM 5 SH PIGTAIL TEMPO DIAGNOSTIC CATHETER
Patient SexUnknown